# SDR ASAA2020060432773

- Difficulty date: June 2, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 25,788 hours, 8,250 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, OBSERVED "VTK" ON CA'S MAP.  DISPLAY ACCOMPANIED BY NO FMC.  RAN QRH, NORMAL OPS RESTORED.  PROBLEM OCCURRED AGAIN MORE THAN AN HOUR LATER.  RAN QRH AND LEFT FMC SWITCH IN "BOTH ON R" FOR REMAINDER OF FLIGHT.  GROUNDED - YES.  PLACED FMC SWITCH BACK TO NORMAL AND PERFORMED AN OPS-CHECK OF THE LEFT FMC PER AMM 34-61-00-710-801.
